Reltus C&F Syrup 120ml
Health Online
product image
PKR 58
In Stock
About the product
  • Size: 120 ml
  • Category: Cold & Flu Relief
PURCHASE FROM OTHER SELLERS (3 options from PKR 41)
PRICE SELLER
PKR 41 Spencer Pharmacy No Stock
PKR 60 CSH Pharmacy
PKR 60 Khalid Pharmacy
RELATED PRODUCTS
Penetrex
Khalid Pharmacy
PKR 100
Penetrex
CSH Pharmacy
PKR 25
Penetrex
Spencer Pharmacy
PKR 210
Penetrex
Khalid Pharmacy
PKR 400
Penetrex
Sehat.com.pk
PKR 57
Penetrex
Khalid Pharmacy
PKR 55
Penetrex
Spencer Pharmacy
PKR 60
Penetrex
Spencer Pharmacy
PKR 55
No Review Available
About the product
  • Size: 120 ml
  • Category: Cold & Flu Relief
  • Product Form: Syrup
  • Ingredients: Each 5ml Contain Paracetamol 80mg, Chlorpheniramine Maleate 1mg, Pseudoephedrine 15mg
  • Manufacturer: Pharmatec (Pvt) Ltd
Back to top